# SDR USAA040706

- Difficulty date: September 21, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q2, R-1 LUG .1250 BY .2500 INCH AREA, CORROSION; NO LEVEL OR TASK, RT HORIZ STAB R-1 LUG.  CLEANED CORROSION, REMOVED AND REPLACED BUSHING, CAB PLATED IAW SRM 55-10-10, NDTM 0-4-53-10.
